PD Dr. rer. nat. habil. Sorin-Mihai Grad

Scientific publications
  • Books

    [2] S.-M. Grad: Vector Optimization and Monotone Operators via Convex Duality, Springer International, Cham, 2015

    [1] R. I. Boţ, S.-M. Grad, G. Wanka: Duality in vector optimization, Springer-Verlag, Berlin Heidelberg, 2009

  • Articles in Journals

    [34] S.-M. Grad, O. Wilfer: A proximal method for solving nonlinear minmax location problems with perturbed minimal time functions via conjugate duality, Journal of Global Optimization 74(1), 121–160, 2019 [pdf]

    [33] R. I. Boţ, S.-M. Grad: Inertial forward-backward methods for solving vector optimization problems, Optimization 67(7), 959-974, 2018 [pdf]

    [32] S.-M. Grad: Characterizations via linear scalarization of minimal and properly minimal elements, Optimization Letters 12(4):915-922, 2018 ["view-only" version]

    [31] S.-M. Grad: Closedness type regularity conditions in convex optimization and beyond, Frontiers in Applied Mathematics and Statistics - Optimization 2:14, 2016 [pdf]

    [30] S.-M. Grad, O. Wilfer: Duality and ε-optimality conditions for multi-composed optimization problems with applications to fractional and entropy optimization, Pure and Applied Functional Analysis 2(1):43-63, 2017 ["view-only" version]

    [29] S.-M. Grad: On gauge functions for convex cones with possibly empty interiors, Journal of Convex Analysis 24(2):519-524, 2017

    [28] S.-M. Grad, G. Wanka: On biconjugates of infimal functions, Optimization 64(8):1759-1775, 2015 [pdf]

    [27] S.-M. Grad, H. V. Boncea: Characterizations of ε-duality gap statements for composed optimization problems, Nonlinear Analysis: Theory, Methods & Applications 92(1):96-107, 2013

    [26] S.-M. Grad, E. L. Pop: Vector duality for convex vector optimization problems by means of the quasi-interior of the ordering cone, Optimization 63(1):21-37, 2014 [pdf]

    [25] S.-M. Grad, H. V. Boncea: Characterizations of ε-duality gap statements for constrained optimization problems, Central European Journal of Mathematics 11(11):2020-2033, 2013

    [24] S.-M. Grad, E. L. Pop: Alternative generalized Wolfe type and Mond-Weir type vector duality, Journal of Nonlinear and Convex Analysis 15(5):867-884, 2014

    [23] R. I. Boţ, S.-M. Grad: Approaching the maximal monotonicity of bifunctions via representative functions, Journal of Convex Analysis 19(3):713-724, 2012

    [22] R. I. Boţ, S.-M. Grad: On linear vector optimization duality in infinite-dimensional spaces, Numerical Algebra, Control and Optimization 3(1):407-415, 2011

    [21] R. I. Boţ, S.-M. Grad: Extending the classical vector Wolfe and Mond-Weir duality concepts via perturbations, Journal of Nonlinear and Convex Analysis 12(1):81-101, 2011

    [20] R. I. Boţ, S.-M. Grad, G. Wanka: Classical linear vector optimization duality revisited, Optimization Letters 6(1):199-210, 2012

    [19] R. I. Boţ, S.-M. Grad: Closedness type regularity conditions for surjectivity results involving the sum of two maximal monotone operators, Central European Journal of Mathematics 9(1):162-172, 2011

    [18] R. I. Boţ, S.-M. Grad: Duality for vector optimization problems via a general scalarization, Optimization 60(10-11):1269-1290, 2011 [pdf]

    [17] R. I. Boţ, S.-M. Grad: Wolfe duality and Mond-Weir duality via perturbations, Nonlinear Analysis: Theory, Methods & Applications 73(2):374-384, 2010

    [16] R. I. Boţ, S.-M. Grad: Lower semicontinuous type regularity conditions for subdifferential calculus, Optimization Methods and Software 25(1):37-48, 2010

    [15] R. I. Boţ, S.-M. Grad, G. Wanka: Generalized Moreau-Rockafellar results for composed convex functions, Optimization 58(7):917-933, 2009 [pdf]

    [14] R. I. Boţ, S.-M. Grad, G. Wanka: New regularity conditions for Lagrange and Fenchel-Lagrange duality in infinite dimensional spaces, Mathematical Inequalities & Applications 12(1):171-189, 2009

    [13] R. I. Boţ, S.-M. Grad: Regularity conditions for formulae of biconjugate functions, Taiwanese Journal of Mathematics 12(8):1921-1942, 2008

    [12] R. I. Boţ, S.-M. Grad, G. Wanka: New regularity conditions for strong and total Fenchel-Lagrange duality in infinite dimensional spaces, Nonlinear Analysis: Theory, Methods & Applications 69(1):323-336, 2008

    [11] R. I. Boţ, S.-M. Grad, G. Wanka: A new constraint qualification for the formula of the subdifferential of composed convex functions in infinite dimensional spaces, Mathematische Nachrichten 281(8):1088-1107, 2008

    [10] R. I. Boţ, S.-M. Grad, G. Wanka: On strong and total Lagrange duality for convex optimization problems, Journal of Mathematical Analysis and Applications 337(2):1315-1325, 2008

    [9] R. I. Boţ, S.-M. Grad, G. Wanka: New constraint qualification and conjugate duality for composed convex optimization problems, Journal of Optimization Theory and Applications 135(2):241-255, 2007

    [8] R. I. Boţ, S.-M. Grad, G. Wanka: Fenchel's duality theorem for nearly convex functions, Journal of Optimization Theory and Applications 132(3):509-515, 2007

    [7] R. I. Boţ, S.-M. Grad, G. Wanka: A general approach for studying duality in multiobjective optimization, Mathematical Methods of Operations Research 65(3):417-444, 2007

    [6] R. I. Boţ, S.-M. Grad, G. Wanka: Weaker constraint qualifications in maximal monotonicity, Numerical Functional Analysis and Optimization 28(1-2):27-41, 2007

    [5] R. I. Boţ, S.-M. Grad, G. Wanka: Maximal monotonicity for the precomposition with a linear operator, SIAM Journal on Optimization 17(4):1239-1252, 2006

    [4] R. I. Boţ, S.-M. Grad, G. Wanka: Fenchel-Lagrange duality versus geometric duality in convex optimization, Journal of Optimization Theory and Applications 129(1):33-54, 2006

    [3] R. I. Boţ, S.-M. Grad, G. Wanka: Duality for optimization problems with entropy-like objective functions, Journal of Information and Optimization Sciences 26(2):415-441, 2005 [pdf]

    [2] R. I. Boţ, S.-M. Grad, G. Wanka: Entropy constrained programs and geometric duality obtained via Fenchel-Lagrange duality approach, Nonlinear Analysis Forum 9(1):65-85, 2004

    [1] G. Wanka, R. I. Boţ, S.-M. Grad: Multiobjective duality for convex semidefinite programming problems, Zeitschrift für Analysis und ihre Anwendungen (Journal for Analysis and its Applications) 22(3):711-728, 2003

  • Articles in Proceedings-Volumes

    [9] S.-M. Grad: A survey on proximal point type algorithms for solving vector optimization problems, in: H.H. Bauschke, R. Burachik, D.R. Luke (Eds.), "Splitting Algorithms, Modern Operator Theory, and Applications", Springer-Verlag, Cham, 269-308, 2019

    [8] S.-M. Grad: Modelling the power distribution in the Romanian Parliament, in: T. Lazăr, V. Solschi (Eds.), "Proceedings of the International Symposium in Memoriam Prof. Ioan Boţ", Editura Citadela, Satu Mare, 115-124, 2018

    [7] S.-M. Grad: Duality for multiobjective semidefinite optimization problems, in: A. Koster, P. Letmathe, M. Lübbecke, R. Madlener, B. Peis, G. Walther (Eds.), "Operations Research Proceedings 2014", Springer-Verlag, Cham, 189-195, 2016

    [6] S.-M. Grad, E. L. Pop: Characterizing relatively minimal elements via linear scalarization, in: D. Huisman, I. Louwerse, A.P.M. Wagelmans (Eds.), "Operations Research Proceedings 2013", Springer-Verlag, Cham, 153-159, 2014

    [5] R. I. Boţ, S.-M. Grad, G. Wanka: Brézis-Haraux-type approximation in nonreflexive Banach spaces, in: E. Allevi, M. Bertocchi, A. Gnudi, I. V. Konnov (Eds.), "Nonlinear Analysis with Applications in Economics, Energy and Transportation", Bergamo University Press, Bergamo, 155-170, 2007

    [4] R. I. Boţ, S.-M. Grad, G. Wanka: A new regularity condition for subdifferential calculus and Fenchel duality in infinite dimensional spaces. Applications for maximal monotone operators, in: Seminario "Mario Volpato" 3, Università' Ca'Foscari Venezia, 16-30, 2007

    [3] R. I. Boţ, S.-M. Grad, G. Wanka: Almost convex functions: conjugacy and duality, in: I.V. Konnov, D.T. Luc, A.M. Rubinov (Eds.), "Generalized convexity and related topics", Lecture Notes in Economics and Mathematical Systems 583, Springer-Verlag, Berlin and Heidelberg, 101-114, 2007

    [2] R. I. Boţ, S.-M. Grad, G. Wanka: Brézis-Haraux-type approximation of the range of a monotone operator composed with a linear mapping, in: Z. Kása, G. Kassay, J. Kolumbán (Eds.), "Proceedings of the International Conference In Memoriam Gyula Farkas", Cluj University Press, Cluj-Napoca, 36-49, 2006

    [1] R. I. Boţ, S.-M. Grad, G. Wanka: Maximum entropy optimization for text classification problems, in: W. Habenicht, B. Scheubrein, R. Scheubein (Eds.), "Multi-Criteria- und Fuzzy-Systeme in Theorie und Praxis", Deutscher Universitäts-Verlag, Wiesbaden, 247-260, 2003

  • Qualification theses

    [4] S.-M. Grad: Recent advances in vector optimization and set-valued analysis via convex duality, Habilitation thesis, Chemnitz University of Technology, 2014

    [3] S.-M. Grad: New insights into conjugate duality, Ph.D thesis, Chemnitz University of Technology, 2006

    [2] S.-M. Grad: Duality for entropy programming problems and applications in text classification, Master thesis, Babeş-Bolyai University Cluj-Napoca, 2002

    [1] S.-M. Grad: Multiobjective duality for convex semidefinite programming problems, Diploma thesis, Babeş-Bolyai University Cluj-Napoca, 2001